# SDR 68657

- Difficulty date: January 23, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 18,096 hours, 28,370 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM PIT TO DUJ, CARGO DOOR ANNUNCIATOR ILLUMINATED.  A/C RETURNED TO FIELD WITH NO FURTHER INCIDENT.  NO DAMAGE FOUND ON AIRCRAFT.  LOCKED CARGO DOOR AND PRESSURIZED AIRCRAFT.  NO DEFECTS NOTED.
